# SDR 97FDEA00422

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead Web
- Part number: 65192921
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C57-174-01) ON BS 870 BULKHEAD WEB RBL 70-LBL 70, WL 176 TO 138.  *S/D*  REMOVED CORRODED WEB BS 870, RBL 70, WL 176 TO 138 AND INSTALLED NEW WEB IAW FED-EX EA 7-5710-36189A.
